# SDR 2020F00307

- Difficulty date: June 14, 2020
- Submitted: June 14, 2020
- Operation: General aviation
- Aircraft: N729AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33127
- Aircraft time: 26,127 hours, 2,858 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 113976
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND BATTERY PACK INOPERATIVE.
